Morphine - why does it make your stomach hurt?

Answers (2)

8 Dec 2011

I, too, have had bad stomach cramping pain after doses of morphine (when I used to take it). It is notoriously hard on some people's stomachs. It is usually recommended that you take it with food or a small snack to help prevent the stomach pain. I've found that milk sometimes helps as well. If you find that taking it with food doesnt help then talk to your prescriber and see what your other options are.

Votes: +0

24 Jun 2013

how long will the pain last???

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Should I change my pain meds?

I have been on Morphine Sulfate IR 30 mgs two tabs every 4 hours as needed. I have a internal pain pump as well with morphine in it. My pain has been ...

1 answer 11 Apr 2011

How long to get Morphine out of your system, will Butrans or oxycodone hide the morphine?

I was referred by my pcp doc to a pain mgmt. clinic, after MRI's, x-rays, etc... (plus IFINALLY got insurance), but have been taking morphine ...

2 answers 18 May 2011

If u take morphine 2 times in ur pregnancy will it harm the baby?

I am 5 months pregnant and I took morphine twice and didn't know I was pregannt till a couple days ago will it hurt the baby

2 answers 4 Jun 2012

Can sleeping on your stomach make your breast hurt?

I sleep on my stomach alot and recently my breast have been hurting can this be caused from sleeping on my stomach if not what can cause this?

4 answers 13 Jul 2012